# SDR SWIA2020030248872

- Difficulty date: January 4, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT F.S. 379.00.   (C-CHECK) RO 2/27/2020   REPAIRED STRINGER 3L AT FS 379.00 BY COMPLYING WITH BOMBARDIER REO AND CRJ 200 SRM COMPLETED FORM M-337,M-131 TOTAL WEIGHT CHANGE +0.12 LBS  SEE ATTACHED CONTINUATION CARD AND SKYCARD FOR DETAILS OF WORK PERFOMRED
